# SDR GTIA2023012336902

- Difficulty date: January 22, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N916NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9175
- Aircraft time: 10,140 hours, 4,133 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OF SOCKS/ROTTEN EGGS DURING DECENT AROUND 10,000FT.-PREFORMED TSM 05-50-810-831 TO ISOLAT FUME EVENT. ISOLATED TO PACK ONE. DEFER PACK 1 ON LP 3059568-2
